# SDR 96ZZZX4232

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84652
- Make and model: Piper PA-28-161
- Aircraft serial: 288216062
- Engine: Lyc O320D3G
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankshaft
- Part number: LW17060
- Condition: Cracked
- Location: Flange
- Part time: 6,047 hours
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT COMPLETED AN UNSCHEUDLED ON AIRPORT EMERGENCY LANDING DUE TO OIL SPRAYING ON THE WINDSHIELD.  THE CRANKSHAFT WAS FOUND CRACKED AT THE RADIUS BY THE PROPELLER FLANGE.  (APPROXIMATELY 1.75 INCH VISIBLE.)
